# SDR UPS98827253

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Solenoid Valve
- Part number: 146915
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE-N/A BLOCK TURNBACK, CREW HAD SMOKE IN COCKPIT.  FOUND HYD LEAK IN LWR E & E, SUSPECT MAIN CARGO DOOR CONTROL VALVE HYD SUPPLY LINE.  FOUND UPPER CARGO DOOR SOLENOID VALVE TO BE LEAKING ONTO PNUEMATIC DUCT.  REMOVED AND REPLACED FWD UPPER CARGO DOOR SOLENOID SOV PER MM 52-36-00.
